“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2947
School of Mathematics
  Title:   Cohomological dimension of complexes
  Author(s): 
1.  M.T. Dibaei
2.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  Year:  2004
  Pages:   4375-4386
  Supported by:  IPM
  Abstract:
In the derived category of the category of modules over a commutative Noetherian ring R, we define, for an ideal \fraka of R, two different types of cohomological dimensions of a complex X in a certain subcategory of the derived category, namely cd(\fraka, X)=sup{cd(\fraka,Hl(X))−l|l ∈ \mathbb Z} and −infRΓ\fraka(X), where cd(\fraka,M)=sup{l ∈ \mathbb Z|Hl\fraka(M) ≠ 0} for an R-module M. In this paper, it is shown, among other things, that, for any complex X bounded to the left, −infRΓ\fraka(X) ≤ cd(\fraka, X) and equality holds if indeed H(X) is finitely generated.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right